# SDR SWAA2021110440126

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737*
- Aircraft serial: 32671
- Aircraft time: 50,017 hours, 24,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT PANEL LIGHT INOP 'SIDEWALL' ; / [01] OKAY TO CONT. PER M.E.L. 33-2-03 SP1B; [02] R+R LAMP; FUSE AND BALLAST PER AMM 33-21-00. NO HELP. OK TO CONTINUE ON MEL.
